# SDR NACA20020021

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 63,198 hours, 48,160 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: 65162343
- Condition: Corroded
- Location: L/H Wing
- Part time: 63,198 hours
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: During "C" inspection, I.G. corrosion was discovered on the L/H wing aft spar lower chord, from w.s. 224.5 TO w.s. 241.0.CORRECTIVE ACTION: Lower spar cap being replaced from LBL 70.5 to W.S. 259.
